# SDR CA030106017

- Difficulty date: August 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,472 hours
- Engine: Lyc O320A2D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cotter Pin
- Part number: AN38022
- Condition: Broken
- Location: Flap Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE FLAP HANDLE RELEASE ASSEMBLY WAS NOT ENGAGING THE FLAPS IN THE CORRECT DEGREES SETTING. UPON INVESTIGATING THE FLAP  HANDLE ASSEMBLY, WE FOUND A BROKEN COTTER PIN PN 38022 LOCATED IN THE RELEASE ASSEMBLY. THE FLAP HANDLE ASSEMBLY WAS REMOVED, NEW COTTER PIN INSTALLED IN THE RELEASE ASSEMBLY. REINSTALLED, INDEPENDENT CHECK CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
